American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 150 found      Go to page: 1 2 3 4 > >>

[1] Giovanni Molica Bisci and Massimiliano Ferrara. Subelliptic and parametric equations on Carnot groups. Proc. Amer. Math. Soc. 144 (2016) 3035-3045.
Abstract, references, and article information   
View Article: PDF

[2] Sungwhan Kim and Alexandru Tamasan. A Calder\'on problem with frequency-differential data in dispersive media. Proc. Amer. Math. Soc. 144 (2016) 1265-1276.
Abstract, references, and article information   
View Article: PDF

[3] Petru Jebelean, Jean Mawhin and Călin Şerban. Multiple periodic solutions for perturbed relativistic pendulum systems. Proc. Amer. Math. Soc. 143 (2015) 3029-3039.
Abstract, references, and article information   
View Article: PDF

[4] Erik Lindgren. On the regularity of solutions of the inhomogeneous infinity Laplace equation. Proc. Amer. Math. Soc. 142 (2014) 277-288.
Abstract, references, and article information   
View Article: PDF

[5] Dimiter Vassilev. $L^{p}$ estimates and asymptotic behavior for finite energy solutions of extremals to Hardy-Sobolev inequalities. Trans. Amer. Math. Soc. 363 (2011) 37-62. MR 2719670.
Abstract, references, and article information   
View Article: PDF

[6] Yimin Zhang, Jun Yang and Yaotian Shen. Solutions for nonlinear elliptic equations with general weight in the Sobolev-Hardy space. Proc. Amer. Math. Soc. 139 (2011) 219-230. MR 2729085.
Abstract, references, and article information   
View Article: PDF

[7] Amir Moradifam. The singular extremal solutions of the bi-Laplacian with exponential nonlinearity. Proc. Amer. Math. Soc. 138 (2010) 1287-1293. MR 2578522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jaeyoung Byeon. Singularly perturbed nonlinear Dirichlet problems with a general nonlinearity. Trans. Amer. Math. Soc. 362 (2010) 1981-2001. MR 2574884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Adrian Constantin. On the particle paths in solitary water waves. Quart. Appl. Math. 68 (2010) 81-90. MR 2598882.
Abstract, references, and article information
View Article: PDF

[10] Daniel Daners and Pavel Drábek. A priori estimates for a class of quasi-linear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 6475-6500. MR 2538601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Ryuji Kajikiya. A priori estimates of positive solutions for sublinear elliptic equations. Trans. Amer. Math. Soc. 361 (2009) 3793-3815. MR 2491900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] C. Bereanu, P. Jebelean and J. Mawhin. Radial solutions for some nonlinear problems involving mean curvature operators in Euclidean and Minkowski spaces. Proc. Amer. Math. Soc. 137 (2009) 161-169. MR 2439437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander Khludnev and Atusi Tani. Overlapping domain problems in the crack theory with possible contact between crack faces. Quart. Appl. Math. 66 (2008) 423-435. MR 2445521.
Abstract, references, and article information
View Article: PDF

[14] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiscale-bump standing waves with a critical frequency for nonlinear Schrödinger equations. Trans. Amer. Math. Soc. 360 (2008) 3813-3837. MR 2386247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Schechter. Sandwich pairs in critical point theory. Trans. Amer. Math. Soc. 360 (2008) 2811-2823. MR 2379776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Vladimir I. Oliker. A Minkowski-style theorem for focal functions of compact convex reflectors. Trans. Amer. Math. Soc. 360 (2008) 563-574. MR 2346462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Hans-Christoph Grunau and Guido Sweers. Regions of positivity for polyharmonic Green functions in arbitrary domains. Proc. Amer. Math. Soc. 135 (2007) 3537-3546. MR 2336568.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yihong Du and Junping Shi. Allee effect and bistability in a spatially heterogeneous predator-prey model. Trans. Amer. Math. Soc. 359 (2007) 4557-4593. MR 2309198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Adrian Constantin and Joachim Escher. Particle trajectories in solitary water waves. Bull. Amer. Math. Soc. 44 (2007) 423-431. MR 2318158.
Abstract, references, and article information   
View Article: PDF

[20] Walter Craig and Ana-Maria Matei. On the regularity of the Neumann problem for free surfaces with surface tension. Proc. Amer. Math. Soc. 135 (2007) 2497-2504. MR 2302570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Alexandru Kristály and Csaba Varga. Multiple solutions for elliptic problems with singular and sublinear potentials. Proc. Amer. Math. Soc. 135 (2007) 2121-2126. MR 2299489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. N. Dancer and Shusen Yan. A new type of concentration solutions for a singularly perturbed elliptic problem. Trans. Amer. Math. Soc. 359 (2007) 1765-1790. MR 2272148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Pigong Han. Asymptotic behavior of solutions to semilinear elliptic equations with Hardy potential. Proc. Amer. Math. Soc. 135 (2007) 365-372. MR 2255282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Daomin Cao, Ezzat S. Noussair and Shusen Yan. Multiplicity of asymmetric solutions for nonlinear elliptic problems. Quart. Appl. Math. 64 (2006) 463-482. MR 2259049.
Abstract, references, and article information
View Article: PDF

[25] Ahmed Mohammed. On the existence of solutions to the Monge-Ampère equation with infinite boundary values. Proc. Amer. Math. Soc. 135 (2007) 141-149. MR 2280183.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] M. G. Lepchinskii and V. N. Pavlenko. Regular solutions of elliptic boundary-value problems with discontinuous nonlinearities. St. Petersburg Math. J. 17 (2006) 465-475. MR 2167847.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Norimichi Hirano and Naoki Shioji. Existence of positive solutions for a semilinear elliptic problem with critical Sobolev and Hardy terms. Proc. Amer. Math. Soc. 134 (2006) 2585-2592. MR 2213736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Henghui Zou. A note on non-existence results for semi-linear cooperative elliptic systems via moving spheres. Proc. Amer. Math. Soc. 134 (2006) 1635-1646. MR 2204274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Biagio Ricceri. A multiplicity theorem for the Neumann problem. Proc. Amer. Math. Soc. 134 (2006) 1117-1124. MR 2196046.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Martin Schechter and Kyril Tintarev. Linking in Hilbert space. Proc. Amer. Math. Soc. 134 (2006) 403-410. MR 2176008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 150 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia